• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Prami

mick.28

Registered Member
Joined
Mar 3, 2014
Messages
63
Reaction score
4
Points
8
Get Shredded!
I’m 6 weeks into a test 400mg(per week) and tren 300mg(per week) cycle and I started noticing some sensitive lumps under my nipples. Ive done multiple cycles in the past and for me it’s always the tren that causes this. I usually take caber and it clears it up in a matter of 2 days but my previous source no longer has caber so I got prami instead. I took .2mg of prami yesterday around 2:00 and felt fine the rest of the day but woke up around 11pm and was sick as fuck. Threw up 4-5 times then felt better and went back to sleep. Slept the rest of the night and feel fine this morning. I’m wondering if it’s normal for the prami to take 8-9 hours to make you sick like that? I’m not sure if maybe it was just something that I ate or if the prami can take that long before it makes you sick? Can anyone dm me a good source for caber? I really don’t want to keep taking the prami if I’m going to be throwing up everyday.
 

Bolan

Registered User
Registered Member
Joined
Feb 27, 2021
Messages
653
Reaction score
545
Points
93
Prami gives me really really bad dreams. Caber for me.
 

Cruefan89

Registered Member
Joined
Oct 14, 2015
Messages
4,170
Reaction score
1,242
Points
113
I’m 6 weeks into a test 400mg(per week) and tren 300mg(per week) cycle and I started noticing some sensitive lumps under my nipples. Ive done multiple cycles in the past and for me it’s always the tren that causes this. I usually take caber and it clears it up in a matter of 2 days but my previous source no longer has caber so I got prami instead. I took .2mg of prami yesterday around 2:00 and felt fine the rest of the day but woke up around 11pm and was sick as fuck. Threw up 4-5 times then felt better and went back to sleep. Slept the rest of the night and feel fine this morning. I’m wondering if it’s normal for the prami to take 8-9 hours to make you sick like that? I’m not sure if maybe it was just something that I ate or if the prami can take that long before it makes you sick? Can anyone dm me a good source for caber? I really don’t want to keep taking the prami if I’m going to be throwing up everyday.


Same thing happened to me. I didn’t throw up but was bad sick for a few hour's then felt fine. It was a delay of about 4-5 hours after taking it. .3 was my dose. Source no longer on this board as it was awhile back
 

mick.28

Registered Member
Joined
Mar 3, 2014
Messages
63
Reaction score
4
Points
8
So I got my hands on some caber from a vendor here and took .5mg and it did the same thing to me as the prami. 5-6 hours after taking it I was throwing up. I guess I’m gonna try really low dose prami and work my way up (.1mg)…. I can’t take the caber in really low doses effectively because they are 1mg pills.
 
Top